MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; PATELLA, DOME, 3D, 32MM

ENCORE MEDICAL L.P. 3DKNEE; PATELLA, DOME, 3D, 32MM
Model Number 130-03-032
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to painful joint.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a painful joint.The previous surgery and the revision detailed in this investigation occurred 3.7 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and no suitable device was available.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to the painful joint.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: soft tissue impingement, degenerative bone, excessive weight, patient activities or trauma.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
PATELLA, DOME, 3D, 32MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key6814784
Report Number1644408-2017-00706
Device Sequence Number138780
Product Code JWH
UDI-Device Identifier00888912108485
UDI-Public(01)00888912108485
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number130-03-032
Device Catalogue Number130-03-032
Device Lot Number475A1082
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
391-09-710,LOT 59604038
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight91